Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 16, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 22, 2017, 1:18 AM CST for Blount County, Jefferson County, Alabama. It was in force for 38 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 1:18 AM CST (07:18 UTC)
- Expired
- Jan 22, 2017, 1:56 AM CST
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Blount County, AL, Jefferson County, AL
The radar
The Birmingham radar (KBMX), 86 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 1:18 AM CST | TSTM WND DMG | 2 N Rickwood Caverns, AL | TREE DOWN ON I-65 AT MM 289. |
| Jan 22, 1:29 AM CST | TSTM WND DMG | 1 Ne Locust Fork, AL | TREE DOWN ON HOME IN LOCUST FORK. |
| Jan 22, 1:30 AM CST | TSTM WND DMG | Hayden, AL | TREE DOWN ON HOME ON 3RD STREET IN HAYDEN. |
| Jan 22, 1:38 AM CST | TSTM WND DMG | 1 Sw Oneonta, AL | SEVERAL SECOND STORY WINDOWS BLOWN OUT AND DAMAGE TO ROOFING AND DECKING ON FRONT PORCH AT THE LESTER MEMORIAL METHODIST CHURCH. |
| Jan 22, 1:38 AM CST | TSTM WND DMG | Oneonta, AL | TREES DOWN IN ONEONTA. |
| Jan 22, 1:38 AM CST | TSTM WND DMG | Oneonta, AL | WINDS OF 70-80 MPH CAUSED A DAMAGE SWATH 1.4 MILES LONG AND 1000 YDS WIDE IN ONEONTA, DOWNING 200 TREES AND DAMAGING OR DESTROYING OVER 60 STRUCTURES. |
| Jan 22, 1:42 AM CST | TSTM WND DMG | 1 Ne Susan Moore, AL | TREE ON HOME IN SUSAN MOORE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
986
WUUS54 KBMX 220718
SVRBMX
ALC009-073-220815-
/O.NEW.KBMX.SV.W.0016.170122T0718Z-170122T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
118 AM CST SUN JAN 22 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Blount County in Alabama...
Northeastern Jefferson County in Alabama...
* Until 215 AM CST
* At 118 AM CST, severe thunderstorms were located along a line
extending from near Arkadelphia to County Line to near Clay, moving
northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Northeastern Birmingham, Trussville, Gardendale, Oneonta,
Blountsville, Cleveland, Dallas, Center Point, Clay, Pinson, Argo,
Warrior, Kimberly, Morris, Locust Fork, Altoona, Snead, Susan
Moore, Walnut Grove and Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3410 8630 3394 8637 3393 8632 3389 8634
3382 8643 3380 8658 3372 8653 3362 8654
3360 8670 3380 8696 3387 8696 3387 8692
3391 8692 3394 8688 3397 8677 3405 8668
3409 8669 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 0718Z 246DEG 46KT 3390 8688 3379 8671 3367 8661
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM6 follow-up statements
434
WWUS54 KBMX 220725
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
125 AM CST SUN JAN 22 2017
ALC009-073-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-Jefferson AL-
125 AM CST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR BLOUNT AND NORTHEASTERN JEFFERSON COUNTIES...
At 125 AM CST, severe thunderstorms were located along a line
extending from near Blount Springs to near Dallas to near Argo,
moving northeast at 60 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Trussville, Oneonta, Blountsville, Cleveland, Dallas, Clay, Pinson,
Argo, Warrior, Kimberly, Locust Fork, Altoona, Snead, Susan Moore,
Walnut Grove, Trafford, Allgood, Fairview, Hayden and Nectar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3410 8630 3394 8637 3393 8632 3389 8634
3382 8643 3380 8658 3372 8653 3362 8654
3367 8665 3377 8677 3387 8696 3387 8692
3391 8692 3394 8688 3397 8677 3405 8668
3409 8669 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 0725Z 242DEG 54KT 3391 8685 3382 8664 3372 8650
HAIL...<.75IN
WIND...80MPH
$$
87/GRANTHAM979
WWUS54 KBMX 220730
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
130 AM CST SUN JAN 22 2017
ALC073-220740-
/O.CAN.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Jefferson AL-
130 AM CST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3410 8630 3394 8637 3393 8633 3391 8635
3389 8634 3382 8643 3380 8658 3377 8658
3377 8665 3384 8676 3384 8681 3391 8692
3394 8688 3397 8677 3405 8668 3409 8669
3409 8667 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 0730Z 240DEG 54KT 3403 8668 3392 8652 3375 8645
$$
ALC009-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
130 AM CST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR BLOUNT COUNTY...
At 130 AM CST, severe thunderstorms were located along a line
extending from near Nectar to Allgood to near Springville, moving
northeast at 65 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, Inland Lake, Blount Springs,
Brooksville and Strawberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3410 8630 3394 8637 3393 8633 3391 8635
3389 8634 3382 8643 3380 8658 3377 8658
3377 8665 3384 8676 3384 8681 3391 8692
3394 8688 3397 8677 3405 8668 3409 8669
3409 8667 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 0730Z 240DEG 54KT 3403 8668 3392 8652 3375 8645
HAIL...<.75IN
WIND...80MPH
$$
87/GRANTHAM923
WWUS54 KBMX 220737
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
137 AM CST SUN JAN 22 2017
ALC009-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
137 AM CST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR BLOUNT COUNTY...
At 137 AM CST, severe thunderstorms were located along a line
extending from Bangor to Rosa to 6 miles northwest of Ashville,
moving northeast at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Locust Fork, Altoona, Snead, Susan
Moore, Walnut Grove, Allgood, Fairview, Hayden, Nectar, Rosa, Inland
Lake, Blount Springs, Brooksville, Strawberry, Bangor, McLarty and
Highland Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3386 8637 3382 8645 3381 8654 3386 8659
3389 8689 3391 8692 3394 8688 3397 8677
3405 8668 3409 8669 3409 8667 3412 8660
3425 8652 3426 8645 3410 8630 3394 8637
3393 8633 3391 8635 3389 8634
TIME...MOT...LOC 0737Z 225DEG 61KT 3398 8673 3401 8648 3389 8636
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM110
WWUS54 KBMX 220745
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
145 AM CST SUN JAN 22 2017
ALC009-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
145 AM CST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR NORTHEASTERN BLOUNT COUNTY...
At 144 AM CST, severe thunderstorms were located along a line
extending from near Blountsville to Susan Moore to near Altoona,
moving northeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Altoona, Snead, Susan Moore, Walnut
Grove, Rosa, Strawberry, McLarty, Brooksville, Chamblees Mill,
Hendrix and Fowler Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3387 8636 3396 8650 3403 8671 3405 8668
3409 8669 3409 8667 3412 8660 3425 8652
3426 8645 3410 8630 3394 8637 3393 8633
3391 8635 3389 8634
TIME...MOT...LOC 0744Z 220DEG 33KT 3409 8663 3408 8641 3396 8629
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM526
WWUS54 KBMX 220750
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
150 AM CST SUN JAN 22 2017
ALC009-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
150 AM CST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR NORTHEASTERN BLOUNT COUNTY...
At 150 AM CST, severe thunderstorms were located along a line
extending from near Blountsville to near Snead to near Steele, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Altoona, Snead, Susan Moore, Walnut Grove, Strawberry, McLarty and
Brooksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3400 8634 3404 8639 3412 8660 3413 8660
3425 8652 3426 8645 3410 8630
TIME...MOT...LOC 0750Z 214DEG 45KT 3413 8657 3412 8635 3400 8623
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM476
WWUS54 KBMX 220756
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
156 AM CST SUN JAN 22 2017
ALC009-220806-
/O.CAN.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
156 AM CST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLOUNT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.
LAT...LON 3400 8634 3404 8639 3412 8660 3413 8660
3425 8652 3426 8645 3410 8630
TIME...MOT...LOC 0755Z 246DEG 46KT 3416 8649 3415 8627 3403 8615
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 12:06 AM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Jan 22, 12:06 AM CST, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1206 AM CST Sun Jan 22 2017 .UPDATE... For 06Z Aviation. && .DISCUSSION... As of 0435Z, a 40-50 knot low-level jet was overspreading the Florida panhandle and into far southern Alabama, while 15-20 knots of flow was in place across our area/central Alabama. Breezier surface winds of 15-20 MPH/gusts to 30 MPH were being observed in association with the low-level jet wind field, overall much lighter toward the north. Increased low-level flow arcs back into central Mississippi in association with the western perimeter of the overall 850mb surge. This feature will be key in the manifestation of the tornado threat tonight. With strong 500-300mb flow and swaths of recovering dew points, resulting bulk shear and CAPE/steep lapse rates will support severe thunderstorms as they spread into central Alabama in the coming hours. Large hail and damaging winds are on the table, with a developing tornado risk as well once the low-level jet advances into the area. The highest tornado concern is across the southeastern counties where jet shear will be the highest, with supporting higher-value dew points advecting farther north with time. ----- Also, we have updated our forecast to include a third round of severe thunderstorms, focused on southeastern portions of the area Sunday morning through the afternoon as a meso-low moves through. The same parent weather maker is forecast to send another corridor of enhanced low-level winds across the area, while strong southwest upper-level flow continues. This in tandem with modeled moderate SB- and ML-CAPE, and steep lapse rates, will promote an additional threat of tornadoes, large hail, and damaging straight-line winds. Refer to our webpage for the threat graphic associated with this period. 89^GSatterwhite && .AVIATION... 06Z TAF Discussion. Extensive showers and thunderstorms are present across Central Alabama affecting most TAF sites. TS will continue off and on through much of the night and into Sunday. There may be a little break in between rounds but do not have that reflected at this time with boundary still to the south that it is expected to push northward later tonight. Will have reduced visibility and lower cigs with TS. Also, if break occurs before daybreak could end up with some lower cigs and fog to deal with and will monitor for these changes. 08 && .FIRE WEATHER... Strong to severe storms can be expected tonight, along with periods of heavy rainfall. Rainfall amounts through Sunday will average 1 to 2 inches. Drier conditions return through the beginning of next week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 63 45 53 35 59 / 90 70 20 0 0 Anniston 65 46 53 37 60 / 90 70 20 0 0 Birmingham 64 46 54 36 61 / 80 60 20 0 0 Tuscaloosa 65 46 56 37 63 / 80 50 20 0 0 Calera 64 46 55 38 62 / 80 60 20 0 0 Auburn 67 48 56 40 61 / 80 50 20 0 0 Montgomery 68 47 58 39 64 / 80 40 20 0 0 Troy 69 47 59 39 64 / 80 40 20 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. && 89/08
Hazardous weather outlook, Jan 22, 12:27 AM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1227 AM CST SUN JAN 22 2017 ALZ011>015-017>050-230930- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1227 AM CST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. SEVERE STORMS ARE POSSIBLE TONIGHT ACROSS PORTIONS OF CENTRAL ALABAMA, THROUGH AROUND 4 AM. THREATS INCLUDE DAMAGING STRAIGHT LINE WINDS, LARGE HAIL, AND BRIEF TORNADOES. THE THREAT AREA IS ALONG AND EAST OF A DOUBLE SPRINGS TO FAYETTE TO TUSCALOOSA TO SELMA LINE. IN ADDITION, HEAVY RAINFALL COULD RESULT IN LOCALIZED FLOODING OF URBAN AREAS AND SMALL STREAMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN ON SUNDAY FROM 10 AM TO AROUND 4 PM. ALL MODES OF SEVERE WEATHER ARE POSSIBLE INCLUDING DAMAGING STRAIGHT LINE WINDS, LARGE HAIL, AND TORNADOES. THE THREAT AREA IS GENERALLY ALONG AND SOUTH OF A LIVINGSTON TO ALABASTER TO MOUNT CHEAHA LINE. THE HIGHEST THREAT FOR SEVERE STORM IMPACTS WILL BE GENERALLY SOUTH OF THE INTERSTATE 85 CORRIDOR. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED TONIGHT AND SUNDAY. 08
In the hours before
Local storm report, Jan 21, 11:00 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL JEMISON 32.96N 86.75W
01/21/2017 E1.00 INCH CHILTON AL PUBLIC
HAIL TO THE SIZE OF QUARTERS WAS REPORTED IN
JEMISON. TIME ESTIMATED FROM RADAR.
&&
GSATTERWHITEThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 10:21 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 19 min |
| Jan 21, 10:55 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 21 min |
| Jan 21, 11:05 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens | 40 min |
| Jan 21, 11:29 PM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 31 min |
| Jan 21, 11:42 PM CST | Areal Flood Advisory | BMX | Pickens | 3 hr |
| Jan 21, 11:56 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 52 min |
| Jan 22, 12:27 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 22 min |
| Jan 22, 12:41 AM CST | Areal Flood Advisory | BMX | Fayette, Pickens, Tuscaloosa, Walker | 3 hr |
| Jan 22, 1:04 AM CST | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 41 min |
| Jan 22, 1:17 AM CST | Severe Thunderstorm Warning | BMX | St. Clair | 39 min |
| Jan 22, 1:31 AM CST | Severe Thunderstorm Warning | BMX | Etowah | 40 min |
| Jan 22, 9:06 AM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 33 hr |
| Jan 22, 11:57 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Lowndes | 63 min |
| Jan 22, 12:04 PM CST | Tornado Warning | BMX | Autauga | 20 min |
| Jan 22, 12:32 PM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Montgomery | 58 min |
| Jan 22, 12:56 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon, Pike | 64 min |
| Jan 22, 1:02 PM CST | Areal Flood Advisory | BMX | Chilton, Coosa, Shelby | 3 hr |
| Jan 22, 1:08 PM CST | Tornado Warning | BMX | Bullock | 19 min |
| Jan 22, 1:24 PM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Jefferson, St. Clair, Shelby | 3 hr |
| Jan 22, 1:24 PM CST | Tornado Warning | BMX | Macon | 19 min |
| Jan 22, 1:41 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee, Randolph, Tallapoosa | 64 min |
| Jan 22, 1:48 PM CST | Tornado Warning | BMX | Lee | 27 min |
| Jan 22, 5:38 PM CST | Special Weather Statement | BMX | Greene, Hale, Marengo, Perry | 37 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.